Proving the Equality of the Spaces Q_b^r (A),Q_b^l (A) and BL(X) where X is a Complex Banach Space

  • Mohammed Th. Al-Neima Department of Civil Engineering, College of Engineering, University of Mosul, Iraq
  • Amir A. Mohammed Department of Mathematics, College of Education for Pure Sciences, University of Mosul, Iraq
Keywords: bounded algebra of quotients, ultraprime algebra, norm ideal

Abstract

Cabrera and Mohammed proved that the right and left bounded algebras of quotients  and  of norm ideal  on a Hilbert space  are equal to  Banach algebra of all bounded linear operators on . In this paper, we prove that  where  is a norm ideal on a complex Banach space .

Published
2020-01-26
How to Cite
Al-Neima, M. T., & Mohammed, A. A. (2020). Proving the Equality of the Spaces Q_b^r (A),Q_b^l (A) and BL(X) where X is a Complex Banach Space. Iraqi Journal of Science, 61(1), 127-131. https://doi.org/10.24996/ijs.2020.61.1.13
Section
Mathematics